# SDR AALA202311286264

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A320*
- Aircraft serial: 6230
- Aircraft time: 30,394 hours, 12,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21440
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 6,988 hours, 3,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE CONTACTS FUSELAGE WHEN OPEN. REPLACED SLIDE ASSEMBLY PER TASK CARD 26L00025010.
